Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Cystic acne on chin, ortho tri cyclen lo, doxycycline hyclate, retin a, spironolactone, feels dizzy, headache, low blood pressure. Laser treatment?

Hi I am 38 years old and for the last 4 months have had cystic acne on my chin . In the past, after having my second child, I would occasionally get one cyst on my chin once a year....I would get it injected and it would be gone. Now the injections don t really work. I have been on ortho tri cyclen low for 5 years, doxycyclin hyclate for 4 months, and retin a for the last 2 years. I tried spironolactone but it made me really dizzy, headaches, and low blood pressure . I am considering accutane but I really don t want to resort to this med. unless I absolutely have to. I would love to know if there is anything else I should try. Laser on my chin? Other options? It is really frustrating because I am otherwise in great general health... I exercise daily, and have a healthy diet. Thank you, Kristina
Asked On : Tue, 8 May 2012
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Kristina,

Thanks for the query. There would be a couple of things that can be tried as well. Topical metronidazole gel can help in some cases; you can consider switching from doxycycline to minocycline, a synthetic medication that some people respond better to, and in terms of procedures, microdermabrasions can be tried.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor